Report on Diophantine approximations

Serge Lang

Bulletin de la Société Mathématique de France (1965)

  • Volume: 93, page 177-192
  • ISSN: 0037-9484

How to cite


Lang, Serge. "Report on Diophantine approximations." Bulletin de la Société Mathématique de France 93 (1965): 177-192. <>.

author = {Lang, Serge},
journal = {Bulletin de la Société Mathématique de France},
keywords = {number theory},
language = {eng},
pages = {177-192},
publisher = {Société mathématique de France},
title = {Report on Diophantine approximations},
url = {},
volume = {93},
year = {1965},

AU - Lang, Serge
TI - Report on Diophantine approximations
JO - Bulletin de la Société Mathématique de France
PY - 1965
PB - Société mathématique de France
VL - 93
SP - 177
EP - 192
LA - eng
KW - number theory
UR -
ER -


  1. [1] ADAMS (W.) and LANG (S.). J. für reine und angewandte Math. (to appear). 
  2. [2] GELFOND (A. O.). Transcendental and algebraic numbers. New York, Dover Publications, 1960 (Dover Books on advanced Mathematics). [See the bibliography at the end for further references to GELFOND and FELDMAN'S papers.] Zbl0090.26103MR22 #2598
  3. [3] LANG (S.). Transcendental points on group varieties, Topology, Oxford, t. 1, 1962, p. 313-318. Zbl0116.38105MR28 #95
  4. [4] LANG (S.). Algebraic values of meromorphic functions, Topology, Oxford (to appear). Zbl0133.13804
  5. [5] LANG (S.). Diophantine geometry. New York, Interscience Publishers, 1962 (Interscience Tracts in pure and applied Mathematics, 11). Zbl0115.38701MR26 #119
  6. [6] LANG (S.). Diophantine approximations on toruses, Amer. J. of Math., t. 86, 1964, p. 521-533. Zbl0142.29601MR29 #2220
  7. [7] LANG (S.). Transzendenten Zahlen. Lecture notes by W. Scharlau. Bonn, 1964. 
  8. [8] LANG (S.). Asymptotic approximations to quadratic irrationalities, Amer. J. of Math., 1965 (to appear). Zbl0127.02204MR31 #3383
  9. [9] SCHMIDT (W. M.). A metrical theorem in diophantine approximation, Canadian J. of Math., t. 12, 1960, p. 619-631. Zbl0097.26205MR22 #9482
  10. [10] SCHMIDT (W. M.). Metrical theorems on fractional parts of sequences, Trans. Amer. math. Soc., t. 110, 1964, p. 493-518. Zbl0199.09402MR28 #3018
  11. [11] SCHNEIDER (T.). Einführung in die transzendenten Zahlen. Berlin, Springer-Verlag, 1957 (Die Grundlehren der mathematischen Wissenschaften, 81). [For references to Mahler, Siegel, Popken, cf. bibliography at the end of Schneider's book.] Zbl0077.04703
  12. [12] SIEGEL (C. L.). Über einige Anwendungen diophantischer Approximationen, Abhandl. Preuss. Akad. Wiss., 1929, n° 1, 70 pages. [cf. especially p. 28.] Zbl56.0180.05JFM56.0180.05

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.